# SDR CALA2020021600421

- Difficulty date: February 12, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 77,560 hours, 19,875 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 112N4001
- Condition: Cracked
- Location: #3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO INSP CRACK INDICATIONS NOTED AT PYLON (#13 FASTENER HOLE)  RIGHT WING SKIN DRAG FITTINGS AREA,  CRACK POSITION :- 7:O''CLOCK; CRACK DEPTH :- 0.323"; CRACK SIZE :- 0.030" REF. AAR N/R 9756220  SEE ECRA 5720-03164 R/H WING UPPER SKIN, FWD DRAG FITTINGS, AND SHIM REPLACEMENT INTERIM REPAIR. ON OR BEFORE JAN 23 2022 OR THE ACCUMULATION OF 21975 TOTAL FLT CYCLES, WHICHEVER COMES FIRST, ACCOMPLISH A PERMANET REPAIR PER PART 3 OF ECRA 5720-03164. PLANNING TO CONTACT ENGINEERING AFTER NOV 23, 2021 OR THE ACCUM ULATION OF 19975 TOTAL A/C FLT CYCLES BUT BEFORE DEC 23 2021 OR REPAIR INSTRUCTIONS. THE ACCUMULATION OF 20,975 TOTAL A/C FLT CYCLES FOR THE PERM OK TO PLACE ON DIP PER ECRA 5720-03164 PART 3 ON OR BEFORE JANUARY 23, 2022 OR THE ACCUMULATION OF 21,975 TOTAL AIRCRAFT FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE T/A: ON OR BEFORE23JAN22OR 21,975TAFC.....LT/U224600
